Chinese Journal of Quantum Electronics, Volume. 33, Issue 6, 671(2016)

Application of Bell polynomials in variable-coefficient Gardner-KP equation

Xiaoge XU1,2、*, Xiaoyuan ZHANG2, and Xianghua MENG2
Author Affiliations
  • 1[in Chinese]
  • 2[in Chinese]
  • show less

    Based on Bell polynomials, the bilinear form of variable-coefficient Gardner-KP equation is constructed. Single, double and multiple solitary wave solutions of the equation are obtained using the perturbation expansion method, and the characteristics of single solitary wave are analyzed. Based on the bilinear equation, Ba ¨cklund transformations of Bell polynomials with parameters and bilinear form of the variable-coefficient Gardner-KP equation are derived.

    Tools

    Get Citation

    Copy Citation Text

    XU Xiaoge, ZHANG Xiaoyuan, MENG Xianghua. Application of Bell polynomials in variable-coefficient Gardner-KP equation[J]. Chinese Journal of Quantum Electronics, 2016, 33(6): 671

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Category:

    Received: Oct. 9, 2015

    Accepted: --

    Published Online: Jan. 3, 2017

    The Author Email: Xiaoge XU (xxg@bistu.edu.cn)

    DOI:10.3969/j.issn.1007-5461. 2016.06.005

    Topics